# SDR JJBA20160622011

- Difficulty date: June 22, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 36,312 hours, 48,437 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0106
- Condition: Smoke
- Location: Nr 2
- Part time: 32,698 hours, 44,298 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE FLT DECK AFTER ENGINE START.  R & R ACM, OPS CHECK FAILED.  BORESCOPE INSPECTION-1 AREA WAS MOIST WITH OIL RESIDUE BUT NOT COLLECTIBLE AS A QUANTITY.  FOUND A DIFFUSER DUCT BOLT CLOGGING DRAIN, REMOVED BOLT, R & R NL PROBE O-RINGS.  NOTE THAT ENGINE STILL SMOKES WHEN BLEED IS SELECTED.  R & R NR 2 ENGINE.  OPS AND LEAK CHECK SATISFACTORY.
